| Model Number |
MICL13.7 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/27/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter stated the surgeon inserted a 13.7mm micl13.7 implantable collamer lens, -11.0 diopter, and the surgeon noted the lens had torn.The lens was removed within the same surgery with no patient injury, no enlarged incision or sutures.The backup lens was implanted.
Additional Manufacturer Narrative
Event problem and evaluation codes: result code(s): visual inspection of the returned product found a piece of one haptic torn off and missing.The lens was returned in liquid.Conclusion code(s): based on the complaint history, work order search, medical review and product evaluation, a specific root cause of the event could not be determined.(b)(4).